Oman Journal of Ophthalmology

CASE REPORT
Year
: 2011  |  Volume : 4  |  Issue : 2  |  Page : 84--86

Reactive macular edema and acute visual loss after photodynamic therapy on the same day of fluorescein angiography


Chun-Ju Lin1, Jiunn-Feng Hwang2, San-Ni Chen2 
1 Department of Ophthalmology, Changhua Christian Hospital, Taichung; Department of Optometry, Chung Hwa University of Medical Technology, Taichung; School of Medicine, Chung Shan Medical University, Taichung, Taiwan
2 Department of Ophthalmology, Changhua Christian Hospital, Taichung; School of Medicine, Chung Shan Medical University, Taichung, Taiwan

Correspondence Address:
San-Ni Chen
Department of Ophthalmology, 135 Nanxiao St., Changhua city 500
Taiwan

Reactive macular edema can occur following photodynamic therapy (PDT) in patients who have undergone fluorescein angiography (FA) on the same day. It might be better not to perform PDT on the same day of FA to avoid side effects. The safety interval between FA and PDT should be at least 24 hours, considering fluorescein retention in the body.


How to cite this article:
Lin CJ, Hwang JF, Chen SN. Reactive macular edema and acute visual loss after photodynamic therapy on the same day of fluorescein angiography.Oman J Ophthalmol 2011;4:84-86


How to cite this URL:
Lin CJ, Hwang JF, Chen SN. Reactive macular edema and acute visual loss after photodynamic therapy on the same day of fluorescein angiography. Oman J Ophthalmol [serial online] 2011 [cited 2022 Jun 26 ];4:84-86
Available from: https://www.ojoonline.org/article.asp?issn=0974-620X;year=2011;volume=4;issue=2;spage=84;epage=86;aulast=Lin;type=0